Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having cleido cranial dysostosis. Restless legs and neuropathy in legs. Is there some sort of connection?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
My daughter has cleido cranial dysostosis. She had a le forte III and did all that could be done with Dr. Turvey of UNC School of Dentistry. At the time a graft was taken from her hip to use for repairs during this surgery. They said that xrays let them know that the bone structure thing was all over her body as the bones went from regular bone tissue to soft tissue. She suffers badly with restless legs and neuropathy in her legs daily. Is there some sort of connection? She has tried various meds but tramadol seems to be the only one that works at all.
Posted Sun, 10 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Basheer Ahamed 4 hours later
Brief Answer:
Decreased bone density.

Detailed Answer:

welcome to XXXXXXX Thanks for your query.

Patients with Cleidocranial dysplasia may have decreased bone density(osteopenia) and develop Osteoporosis.

This condition may the bones brittle and prone to fracture.

This occurs pretty early in life.

They may have higher incidence of entrapment neuropathy because of the bony deformities.

Restless leg and neuropathy is due to muscle weakness due to weak bones and entrapment of the nerves.

It may be connected.

Tramadol is an opioid analgesic and can be used if it is helping her.

Hope the answer helps you. Let me know if there are any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor